Inequaltities of Yff type in triangle.

Faruk F. Abi-Khuzam

Elemente der Mathematik (1980)

  • Volume: 35, page 80-80
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Abi-Khuzam, Faruk F.. "Inequaltities of Yff type in triangle.." Elemente der Mathematik 35 (1980): 80-80. <>.

author = {Abi-Khuzam, Faruk F.},
journal = {Elemente der Mathematik},
keywords = {triangle},
pages = {80-80},
title = {Inequaltities of Yff type in triangle.},
url = {},
volume = {35},
year = {1980},

AU - Abi-Khuzam, Faruk F.
TI - Inequaltities of Yff type in triangle.
JO - Elemente der Mathematik
PY - 1980
VL - 35
SP - 80
EP - 80
KW - triangle
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.